# SDR DL72L952219

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CORROSION ON STR 27L BETWEEN STA 580 AND 600.  REPAIRED PER SRM 53-10-3 FIG 1, IDENTIFIED AS PERMANENT REPAIR PER PS 900-5-1 NR 4.
